Research Repository

Adaptive Synchronization for Neutral-Type Neural Networks with Stochastic Perturbation and Markovian Switching Parameters

Zhou, W, Zhu, Q, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H, Fang, J and Zhou, L (2014) Adaptive Synchronization for Neutral-Type Neural Networks with Stochastic Perturbation and Markovian Switching Parameters. IEEE Transactions on Cybernetics, 44 (12). 2848 - 2860. ISSN 2168-2267

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: M -matrix; neural networks; Lyapunov function; asymptotical synchronization; exponential synchronization; time-delay
Subjects: FOR Classification > 0802 Computation Theory and Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 15 Mar 2016 00:04
Last Modified: 19 Sep 2019 23:18
URI: http://vuir.vu.edu.au/id/eprint/30164
DOI: https://doi.org/10.1109/TCYB.2014.2317236
ePrint Statistics: View download statistics for this item
Citations in Scopus: 73 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar